# SDR UIEA2019031903585

- Difficulty date: March 16, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 85,995 hours, 18,380 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 1116
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG FIRE LP 1 STATUS MSG( TRANSFERRED TO MDDR 108571 (RE-OPENED) DDG 26-11-01-01 CAT C DUE 03/22/16 PLACARD INSTALLED.  LP 1085938: PERFORMED FIRE/OVHT TEST REF DDG 26-11-61-01. NO FURTHER MESSAGES NOTED  AND TEST PASS. MDDR 108571 REMAINS OPEN.   LP 1074074 - M4: REMOVED & REPLACED NR 1 ENG UPPER AFT FIRE LOOP IAW AMM 26-11-02. POST INSTALLATION TEST PERFORMED. OPS CHECK GOOD AT THIS TIME. THIS CLEARS DMI # 108571. MCC NOTIFIED. PLACARDS REMOVED.   )
